Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 210, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 28, 2010, 10:31 AM CDT for Lewis County, Missouri. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2010, 10:31 AM CDT (15:31 UTC)
- Expired
- Jun 29, 2010, 11:13 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
487
WGUS43 KLSX 281531
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT MON JUN 28 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
THE NORTH FABIUS RIVER NEAR
...EWING
.THIS FLOOD WARNING RESULTS FROM UPSTREAM RAIN ALONG WITH 0.5 TO 0.7 INCHES
OF RAIN IN THE PAST 24 HOURS AND NO RAIN FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-291531-
/O.NEW.KLSX.FL.W.0210.100628T1531Z-100630T2034Z/
/EWNM7.1.ER.100628T1343Z.100629T0600Z.100629T2034Z.NO/
1031 AM CDT MON JUN 28 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 AM MONDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY LATE EVENING
TODAY AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
NORTH FABIUS RIVER
EWING 11.0 11.26 12.3 9.4 7.1 5.8 5.32 follow-up statements
576
WGUS83 KLSX 290039
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT MON JUN 28 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER...AT OLD MONROE...AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER...NEAR EWING...AFFECTING LEWIS COUNTY
.THE FLOOD WARNING FOR THE CUIVRE RIVER AT OLD MONROE IS DUE TO
BACK WATER EFFECTS FROM THE MISSISSIPPI RIVER...
WHILE THE FLOOD WARNING FOR THE MIDDLE FABIUS RIVER NEAR EWING IS BASED
ON HEAVY RAINS IMPACTING NORTHERN PORTIONS OF THE BASIN WITH SEVERAL
INCHES OF WATER OVER THE PAST 24 HOURS...WITH NO PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-300039-
/O.CON.KLSX.FL.W.0206.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.100623T1424Z.100627T1200Z.000000T0000Z.NO/
739 PM CDT MON JUN 28 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:00 AM MONDAY THE STAGE WAS 26.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 26.1 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
MOC111-300038-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-100630T0104Z/
/EWNM7.1.ER.100628T1343Z.100628T1915Z.100629T0104Z.NO/
739 PM CDT MON JUN 28 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY EVENING.
* AT 6:30 PM MONDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
CUIVRE RIVER
OLD MONROE 24.0 26.70 26.3 26.1 25.9 25.7 25.4
NORTH FABIUS RIVER
EWING 11.0 11.35 8.8 7.1 6.6 5.8 5.3237
WGUS83 KLSX 291614
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT TUE JUN 29 2010
...THE FLOOD WARNING IS CANCELLED FOR NORTH FABIUS RIVER NEAR
...EWING AFFECTING LEWIS COUNTY
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-291643-
/O.CAN.KLSX.FL.W.0210.000000T0000Z-100630T0104Z/
/EWNM7.1.ER.100628T1343Z.100628T1915Z.000000T0000Z.NO/
1113 AM CDT TUE JUN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 10:30 AM TUESDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 7.0 FEET BY TOMORROW MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/30 07/01 07/02 07/03 07/04
NORTH FABIUS RIVER
EWING 11.0 7.88 7.0 6.3 5.7 5.3 5.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:32 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 28, 6:32 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 632 AM CDT MON JUN 28 2010 .DISCUSSION... /436 AM CDT MON JUN 28 2010/ STILL GETTING SCATTERED CONVECTION ACROSS THE EXTREME SRN PORTION OF THE CWA ALONG OLD OUTFLOW BOUNDARIES AND IN REGION OF WEAK 850 MB MOISTURE CONVERGENCE ALONG 850 MB FRONT/TROF. MORE ISOLATED CONVECTION OVER THE ERN PORTION OF THE CWA NE OF STL ALONG WEAK CDFNT DROPPING SEWD THROUGH THE AREA. MOST OF THESE SHOWERS/THUNDERSTORMS WILL SHIFT S OF THE CWA LATER THIS MRNG AS THE 850 MB TROF/SFC CDFNT SHIFT S-SE OF THE CWA WITH DRIER LOW LEVEL AIR FILTERING S-SEWD INTO THE CWA...LOWERING 850 MB/SFC DEW POINTS. WILL INCLUDE LOW POPS OVER THE SRN/SERN PORTION OF THE CWA THIS MORNING. WILL CONTINUE TO SEE A CLEARING SKY FROM NW TO SE TODAY...MOST AREAS WILL JUST HAVE HIGH LEVEL CIRRUS CLOUDS...AND FEW-SCT DIURNAL CUMULUS CLOUDS. TEMPERATURES TODAY WILL BE COOLER THAN THE WEEKEND...CLOSER TO SEASONAL NORMALS WITH LOWERING HUMIDITIES...SFC DEW POINTS. TGT WILL BE THE BEGINNING OF A PROLONGED PERIOD OF BELOW NORMAL TEMPERATURES AND HUMIDITIES ALONG WITH NO RAINFALL EXPECTED... LASTING THROUGH THE WORK WEEK. NW MID-UPPER LEVEL FLOW WILL BECOME ESTABLISHED OVER MO IL WITH AN MID-UPPER LEVEL TROF OVER THE GREAT LAKES AND NERN US AND AN MID-UPPER LEVEL RIDGE OVER THE ROCKIES. A VERY WEAK SECONDARY REINFORCING CDFNT WILL MOVE SWD THROUGH THE CWA TGT. THE SFC RIDGE OVER THE PLAINS WILL SHIFT ONLY SLOWLY E-SEWD THE NEXT FEW DAYS EVENTUALLY MOVING INTO THE GREAT LAKES REGION ON WEDNESDAY. THE SFC WINDS WILL GRADUALLY VEER AROUND FROM A NWLY DIRECTION TODAY TO AN ELY OR NELY DIRECTION ON WEDNESDAY. THE COOLEST TEMPERATURES WILL LIKELY OCCUR TUESDAY AND WEDNESDAY NIGHTS WITH LOWS MAINLY IN THE UPPER 50S AND HIGHS ON TUESDAY AND WEDNESDAY MAINLY IN THE LOWER 80S. A GRADUAL WARMING TREND SHOULD BEGIN ON THURSDAY AS THE MID-UPPER LEVEL RIDGE APPROACHES FROM THE PLAINS AND THE SFC WIND BECOMES E-SELY AS THE SFC RIDGE AXIS BEGINS TO SHIFT E OF THE CWA. GKS && .AVIATION... /626 AM CDT MON JUN 28 2010/ VFR CONDITIONS EXPECTED THROUGH THE PERIOD WITH HIGH PRESSURE GRADUALLY BUILDING INTO THE AREA. CLOUDS TODAY WILL CONSIST OF CIRRUS AND POSSIBLY SOME SCT CU FROM CENTRAL MO INTO NORTHERN IL THIS AFTERNOON. NWLY SFC WINDS TODAY WILL BECOME LIGHT NORTHERLY TONIGHT. SPECIFICS FOR KSTL...SEE ABOVE DISCUSSION. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 28, 5:26 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 526 AM CDT MON JUN 28 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 526 AM CDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 36 min |
| Jun 27, 7:17 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Jun 27, 7:31 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.